# SDR AALA20010543

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AND GOUGE IN SKIN STATION 501 BELOW STRINGER 28R DEPTH OF GOUGE OUT OF LIMITS DYE CHECKED GOUGE.  NO CRACKS FOUND.  INSTALLED DOUBLER AT STATION 501 BELOW STRINGER 28R PER SRM 53-30-3.  (M)
